Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Bloemker:2007:7/009,
author = {Bloemker, D and Hairer, M and Pavliotis, GA},
doi = {7/009},
journal = {NONLINEARITY},
pages = {1721--1744},
title = {Multiscale analysis for stochastic partial differential equations with quadratic nonlinearities},
url = {http://dx.doi.org/10.1088/0951-7715/20/7/009},
volume = {20},
year = {2007}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Bloemker,D
AU - Hairer,M
AU - Pavliotis,GA
DO - 7/009
EP - 1744
PY - 2007///
SN - 0951-7715
SP - 1721
TI - Multiscale analysis for stochastic partial differential equations with quadratic nonlinearities
T2 - NONLINEARITY
UR - http://dx.doi.org/10.1088/0951-7715/20/7/009
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000247190300009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 20
ER -